Derivation of a quasi-stationary coupled Darcy-Reynolds equation for incompressible viscous fluid flow through a thin porous medium with a fissure

Anguiano, María 

Tipo: Artículo
Año de Publicación: 2017
Volumen: 40
Número: 13
Páginas: 4738 - 4757
Fuente Nº Citas Fecha Actualización
scopus403-12-2022
wos503-12-2022
Dimensions
PlumX
Altmetric

Año: 2017

Journal Impact Factor (JIF): 1.180

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE91/252Q2T2D4

Año: 2017

Journal Citation Indicator (JCI): 0,940

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED105/304Q2T2D465,63

Año:

2017

CiteScore:

1.900

CategoríaPosiciónCuartilTercilDecil
General Mathematics71/335Q1T1D3
General Engineering86/276Q2T1D4

SJR año:

2017

Factor de Impacto:

0.666

CategoríaPosiciónCuartilTercilDecil
Engineering (miscellaneous)64/343Q1T1D2
Mathematics (miscellaneous)135/372Q2T2D4
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
European Commission, Excellent Science-European Research Council (ERC)H2020-EU.1.1.-639227
Junta de Andalucia (Spain), Proyecto de ExcelenciaP12-FQM-2466
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Anguiano, María Universidad de Sevilla (Spain)